Symmetric duality for a class of multiobjective programmingReportar como inadecuado




Symmetric duality for a class of multiobjective programming - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 24 2000, Issue 9, Pages 617-625



Department of Mathematics, Chongqing Normal University, Chongqing 400047, China

Institute of Systems Science, Chinese Academy of Sciences, Beijing 100080, China

Department of System Engineering and Engineering Management, Chinese University of Hong Kong, Shatin, N.T., Hong Kong

Received 9 July 1998; Revised 6 November 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We formulate a pair of symmetric dual nondifferentiablemultiobjective programming and establish appropriate dualitytheorems. We also show that differentiable and nondifferentiableanalogues of several pairs of symmetric dual problems can beobtained as special cases of our general symmetric programs.





Autor: Xinmin Yang, Shouyang Wang, and Duan Li

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados